# SDR DXTR2016122703

- Difficulty date: December 27, 2016
- Submitted: December 27, 2016
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 9,996 hours, 6,738 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LEADING EDGE AND AFT SKIN HVE AREAS OF CORROSION, BLENDED AREAS OF CORROSION, AND RETURNED TO SERVICE.
